MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing where the customer reported that they had numerous instances of the j-loops for iv's being "cracked" or "leaking" near the cap when hooking them to the iv catheter, causing the patient(s) to bleed until disconnected from the iv catheter.There was patient involvement, but neither harm nor medical intervention was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation however it has not yet been received.D1 - brand name - 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing.
 
Additional Manufacturer Narrative
The new unused devices were received for evaluation on 2/18/2025.A knit line was found on each new set.One (1) of the samples had a microcrack.Each set was leak tested per product specifications.There was no leakage.Although the complaint could not be replicated, it can be confirmed based on a lot history review.The probable cause of the crack is due to a material issue on a vendor supplied part.Corrective and preventative actions are in process.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SEE SECTION H11
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21366463
Report Number9617594-2025-00274
Device Sequence Number8451809
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)290801(10)14121331
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14121331
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown